# SDR C1HA200184012

- Difficulty date: October 11, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900835A
- Part serial: 33535
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  RELAMPED, REMOVED AND REPLACED BATTERY PACK IAW 33-50-21 AND 33-50-11.
